Journal of Clinical and Diagnostic Research, ISSN - 0973 - 709X

Users Online : 34064

Case report
Table of Contents - Year : 2016 | Month : October | Volume : 10 | Issue : 10 | Page : XD01 - XD02

Paclitaxel Induced Acute ST Elevation Myocardial Infarction: A Rare Case Report XD01-XD02

Gautam Rawal, Sankalp Yadav, Raj Kumar

Correspondence
Dr. Gautam Rawal,
Flat No. 417, Dhruva Apartments, Plot No. 4, I P Extension, Patparganj, Delhi -110092, India.
E-mail: drgautamrawal@hotmail.com

Paclitaxel, is a frequently used anti-neoplastic agent and is included in various chemotherapy regimens. The life threatening cardio toxicity associated with its use and the still unclear pathophysiology, has limited the use of this drug. Acute myocardial infarction is a rare adverse event associated with this drug. We report a case of acute ST-elevation myocardial infarction induced by paclitaxel infusion in a patient of oesophageal carcinoma who was saved by percutaneous primary intervention. The authors emphasize the awareness of this side effect of Paclitaxel among the clinicians.